Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 52, NWS Tallahassee, FL

March 23, 20135 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 23, 2013, 10:29 AM EDT for 5 counties in Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2013, 10:29 AM EDT (14:29 UTC)
Expired
Mar 23, 2013, 11:15 AM EDT
In force
46 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Brooks County, GA, Colquitt County, GA, Cook County, GA, Lowndes County, GA, Thomas County, GA

What was reported inside it

TimeReportWhereRemark
Mar 23, 10:30 AM EDTHAIL 11 S Coolidge, GAQUARTER SIZE HAIL 1 MILE SOUTH OF COOLIDGE.
Mar 23, 10:30 AM EDTHAIL 1.251 S Coolidge, GA
Mar 23, 10:58 AM EDTHAIL 14 Sw Sparks, GAHAIL COVERED THE GROUND.
Mar 23, 11:03 AM EDTHAIL 1.75Adel, GAPUBLIC REPORT OF GOLF BALL SIZE HAIL IN ADEL...VIA WALB NEWS 10 FACEBOOK PAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2013-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2013-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WUUS52 KTAE 231429
SVRTAE
GAC027-071-075-185-275-231515-
/O.NEW.KTAE.SV.W.0052.130323T1429Z-130323T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1029 AM EDT SAT MAR 23 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHEASTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHERN COOK COUNTY IN SOUTH CENTRAL GEORGIA...
  NORTHWESTERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
  NORTHEASTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 1115 AM EDT

* AT 1030 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR COOLIDGE...OR NEAR ENON...AND MOVING EAST AT 40
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PAVO...SPARKS...HAHIRA AND ADEL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3122 8338 3094 8327 3085 8384 3103 8392
TIME...MOT...LOC 1429Z 253DEG 37KT 3097 8384

$$

25-CAMP
1 follow-up statement
731 
WWUS52 KTAE 231444
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 AM EDT SAT MAR 23 2013

GAC275-231454-
/O.CAN.KTAE.SV.W.0052.000000T0000Z-130323T1515Z/
THOMAS GA-
1044 AM EDT SAT MAR 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN THOMAS COUNTY IS
CANCELLED...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3092 8373 3107 8372 3122 8338 3094 8327
TIME...MOT...LOC 1444Z 253DEG 37KT 3100 8366

$$

GAC027-071-075-185-231515-
/O.CON.KTAE.SV.W.0052.000000T0000Z-130323T1515Z/
LOWNDES GA-BROOKS GA-COLQUITT GA-COOK GA-
1044 AM EDT SAT MAR 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR SOUTHERN COOK...SOUTHEASTERN COLQUITT...NORTHERN BROOKS AND
NORTHWESTERN LOWNDES COUNTIES...

AT 1042 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR SAND HILL...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BERLIN...MORVEN...BARNEY...GREGGS...PINE VALLEY...COOK CO A/P...I-75
AT EXIT 29...SPARKS...CECIL...HAHIRA AND ADEL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3092 8373 3107 8372 3122 8338 3094 8327
TIME...MOT...LOC 1444Z 253DEG 37KT 3100 8366

$$

25-CAMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 9:30 AM EDT, 59 minutes earlier.

Area forecast discussion, Mar 23, 9:30 AM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EDT Sat Mar 23 2013

...Severe thunderstorms and locally heavy rain expected Today
through Sunday morning...

.UPDATED 930 AM EDT...
Latest surface analysis places the warm front across our coastal
waters. Showers and thunderstorms have developed rapidly this
morning and a few of the storms have produced hail up to 1 inch in
diameter over portions the Florida Panhandle. This activity is
rapidly moving to the northeast. Looks like an active day for
convection and see no reason to change the current forecast
package.

.PREVIOUS DISCUSSION...
.Near Term...[Today and Tonight]
The threat for Severe Weather will still be in place across the CWA
for today and tonight, although the overall confidence for areal
coverage and intensity of the potential Severe Thunderstorms has
decreased very slightly from this time on Friday. This is noted from
the Storm Prediction Center's Day 1 Convective Outlook, which is now
a general 15% probability for Severe Storms across the CWA (with the
former 30% shaded area over SE AL and much of the FL Panhandle now
decreased). This very sizable 15% area still represents the threat
for Damaging Winds and Large Hail, with isolated Tornadoes still
possible at 5%, so this could still be a very significant and
protracted Severe Weather Event when all is said and done.

It should be noted that we are still expecting a "2-pronged" Severe
Weather threat, initially along the developing Warm Frontal Boundary
which is setting up along the NE Gulf Coast this morning, and then
with the expected squall line which will form out ahead of the
approaching Cold Front later tonight. This Warm Front will continue
to develop and push northward across the CWA during the day, and as
it gradually evacuates the low level dry air still in place across
much of the interior, the threat for Large Hail and Damaging Winds
will increase with steepening mid-level lapse rates and Surface
Dewpoints which will rise into the mid to upper 60s across much of
the CWA during the afternoon. There may be a brief lull in the
convection at some point during this period, between the passage of
the Warm Front and approach of the squall line and any forerunning
Supercells which develop out ahead of it. In addition to the
possibility of all modes of Severe Weather, the likelihood of Heavy
Rainfall is increasing a bit with each subsequent model run. We are
now expecting widespread Storm Total QPF of between 2 and 3.5
inches, with locally higher amounts of 4 to 6 inches not out of the
question when the rain comes to an end.

&&

.SHORT TERM [Sunday Through Tuesday]...
The prolonged severe weather threat will continue into Sunday
albeit a little less than 12-24hrs ago. The large scale longwave
pattern commences amplified with broad troughing covering almost
all of Conus. Assocd low near KS/MO border. The main upper trough
will dig SEWD with enhanced forcing spreading into SE region. As
H5 impulse translates ewd through base of trough combined with
ascent from 110+ WSW H3 jet. This will allow for an increase in
storm coverage spreading Ewd during morning. At the surface,
period begins with low over Nrn most AL with warm front Ewd across
S/Cntrl AL/GA and cold front SSW down AL and into Wrn Gulf. The
digging upper trough will rapidly deepen surface low quickly
lifting it into Wrn TN soon after sunrise and to off SC coast
during the morning. Rapid surface pressure falls ahead of low will
pull the warm front farther north and out of our CWFA, allowing
for the juicier low- level airmass to spread well inland. At the
same time cold front and squall line sweep ESE with greatest
coverage at sunrise across AL/GA counties early where deep layer
winds fields will show greatest strengthening. However prime area
for convection will shift rapidly to Srn GA/Big Bend.

The combination of the increasing low-level shear, steep lapse
rates, and increased instability maximizes any severe threat during
the morning hours. However latest SPC continues to downplay severity
and restricts it to east of Apalachicola River. Model soundings show
little turning with height at lowest levels so decreased chance of
rotation and tornadoes. This verified by local confidence tornado
tool which now shows nil chance. As SC low strengthens and cold
front races SEWD, main threat area will likewise shift SEWD.
So a combination of discrete cells and bowing segments, possibly
congealing into a squall line over the eastern half of the forecast
area is expected around sunrise Sunday with main threat damaging
straight line winds and large hail. Local confidence severe wx
tool shows up to 20% chance of severe wx 12z-18z with focus across
Cntrl third of CWFA, down to a max of 17% 18z-00z with focus
shifting to ern third. The big X factor is impact of cooler ern
shelf  waters on holding together squall as it moves across our
area.

As far as rain totals, PWATs remain impressive, 1.42 to 1.72 inches
over CWFA Sun morning. Latest CAM Max STP for total event very
impressive 5 to 7 inch totals however mean CAM and HPC STP only 1.9
to 3 inches which seems more realistic. This would likely generate
localized flooding but flash flood guidance remain high enough and
will quick movement of systems, widespread flooding not
anticipated.

Areas of dense fog in light rain are likely to precede the cold
front. Higher dew points over cooler shelf waters, especially over
the Apalachee Bay will likely also generate sea fog. The convective
activity should exit the eastern portion of the forecast area by
early afternoon ending the threat for severe weather and wly flow
aloft in wake will allow for rapid drying. With the frontal boundary
not expected to exit the area until the afternoon, temperatures
will get quite warm with highs reaching to around 80 for most
locations. Expect increasing surf ahead of cold front and guidance
shows high risk of rip currents and borderline high surf advisory
by sundown, especially Walton and Bay counties. Will issue high
rip current risk but defer on high surf advisory.

After Sunday afternoon, upper trough and assocd low begin to lift
NEWD with tight Srn stream flow becoming zonal. Behind the front,
a surface high with cold and dry air will move rapidly SW to over
the region with lows forecast to reach the lower to mid 40s by
Monday morning. Tight gradients will keep NW winds elevated and
breezy. Afternoon temps on both Monday and Tuesday will struggle
to reach 60 degrees NW half of area and to only about 65 degrees
SE half, about a 20 degree drop from Sunday. Lows Monday night
will drop to the mid 30s winds will remain elevated.

&&

.LONG TERM [Tuesday Night through Friday]...
The large scale pattern will remain amplified through next week,
with an anomalously deep trough in place over the eastern states.
This will keep a generally dry and cool northwest flow in place
across the region. Expect high temperatures to run in the lower to
mid 60s on Wednesday (around 10 degrees below normal) before a
gradual warmup begins late in the week. Low temperatures will drop
into the mid 30s for several nights (around 15 degrees below normal)
before warming up late in the week as well.

&&

.Aviation...[Through 12Z Sunday]
Very complex Taf Package through the entire period, as a developing
Low Pressure system off to our NW forms a strong Warm Frontal
boundary over the NE Gulf Coast this morning. This boundary will
spread increasing clouds (which will lower from VFR to MVFR and
eventually IFR levels) from SW to NE across the terminals, along
with numerous showers and thunderstorms. Some of these storms could
be severe and produce damaging winds, large hail, and locally heavy
rainfall which will significantly reduce visibilities.

&&

.MARINE...
Onshore flow will increase through Sunday ahead of an approaching
storm system. Small Craft Advisory conditions for both winds and
seas are likely by late tonight and will issue SCA. High dew points
moving over cooler shelf waters may generate ample sea fog towards
sunrise or until winds pick up. Strong offshore flow will develop
late Sunday aftn in the wake of a cold front. Occasional headline
conditions will continue through mid- week, as moderate to strong
offshore flow persists.

&&

.Fire Weather...
With Afternoon Relative Humidities on the rise during the next
couple of days as a strong Low Pressure system approaches from the
south and west, no Red Flag concerns are expected across the
Tri-State Area through the weekend. Much cooler and drier air will
return for the beginning of next week allowing for significantly
lower Afternoon RHs, but it is still unclear whether other necessary
parameters will be in place for possible Red Flag Conditions.

&&

.HYDROLOGY...
The next storm system will begin affecting the region this morning
through Sunday morning. Model guidance has gradually come into
better agreement about rainfall amounts. It appears as though around
widespread 2 to 3 inches of rainfall is likely across the region
with locally heavier 3-4 inch totals. Because this event is expected
to be of relatively short duration (about 24 hours) and current
rather high flash flood guidance, widespread flooding is not
anticipated with this system. However, localized flooding in the
usual flood prone areas is possible. Additionally, widespread
rainfall of this amount will likely push several area rivers back to
action stage with a few of the faster responding basins potentially
reaching minor flood stage by early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   74  65  82  46  64 / 90  90  50   0  10
Panama City   72  65  76  48  61 / 80  80  40   0  10
Dothan        72  62  80  42  60 / 80  90  30   0  10
Albany        70  62  81  44  61 / 80  90  50   0  10
Valdosta      72  65  81  48  64 / 90  90  60  10  10
Cross City    76  66  78  50  65 / 80  80  70  10  10
Apalachicola  71  66  75  50  61 / 80  70  50   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...SMALL CRAFT ADVISORY from 8 PM this evening to 2 PM EDT Monday
     for Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Destin FL from 20 to 60
     NM.
     HIGH RIP CURRENT RISK this evening through Monday morning for
     Walton...Bay and Western Gulf counties.

&&

UPDATE...Barry
NEAR TERM/Aviation/Fire Wx...Gould
SHORT TERM/Marine/Hydrology...Block
LONG TERM...Camp
Hazardous weather outlook, Mar 23, 4:13 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 AM EDT SAT MAR 23 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-240815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
413 AM EDT SAT MAR 23 2013 /313 AM CDT SAT MAR 23 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SEVERE THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY MORNING. A WARM
FRONT WILL LIFT NORTHEAST ACROSS THE FORECAST AREA INTO TONIGHT.
ASSOCIATED LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY THIS FRONT.
HOWEVER ISOLATED TORNADOES CAN NOT BE DISCOUNTED. TONIGHT...
A COLD FRONT AND PRE-FRONTAL SQUALL LINE WILL APPROACH THE AREA.
AHEAD OF THESE SYSTEMS...THERE IS A CHANCE OF ANOTHER BOUT OF
DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES. IN ADDITION
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. THIS WILL INCREASE THE
POTENTIAL FOR FLOODING...PRIMARILY ALONG CREEKS AND STREAMS AND IN
URBAN LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THE SQUALL LINE AND FRONT WILL RACE SOUTHEAST ACROSS THE FORECAST
AREA SUNDAY MORNING WITH A CONTINUED THREAT FOR SEVERE WEATHER...
ESPECIALLY DAMAGING WINDS. AS THE FRONT EXITS THE AREA THE SEVERE
THREAT WILL END. ANY ADDITIONAL RAINS WILL EXASPERATE THE FLOODING
SITUATION. IN ITS WAKE...HIGH PRESSURE WILL BUILD IN WITH
NOTICEABLY DRIER AND COOLER AIR THROUGH AT LEAST THE FIRST HALF OF
THE WORKWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO PAY CLOSE ATTENTION TO THE DEVELOPING
WEATHER AND REPORT SEVERE WEATHER AS SOON AS SAFELY POSSIBLE TO
THE NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Local storm report, Mar 23, 9:50 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
950 AM EDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     HAIL             5 SSW CRAWFORDVILLE     30.11N 84.41W
03/23/2013  E1.00 INCH       WAKULLA            FL   PUBLIC

            QUARTER SIZE HAIL 5 SSW OF CRAWFORDVILLE.

&&

BOLDEN
Local storm report, Mar 23, 9:59 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
959 AM EDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     HAIL             YOUNGSTOWN              30.37N 85.44W
03/23/2013  E1.00 INCH       BAY                FL   PUBLIC

            VIA WJHG SOCIAL MEDIA.

&&

HARRIGAN
Local storm report, Mar 23, 10:00 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     HAIL             ALTHA                   30.57N 85.13W
03/23/2013  E1.25 INCH       CALHOUN            FL   PUBLIC

            VIA WJHG SOCIAL MEDIA.

&&

HARRIGAN
Local storm report, Mar 23, 10:01 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1001 AM EDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     HAIL             CHATTAHOOCHEE           30.70N 84.84W
03/23/2013  E0.88 INCH       GADSDEN            FL   PUBLIC

            VIA WJHG SOCIAL MEDIA.

&&

HARRIGAN
Local storm report, Mar 23, 10:02 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1002 AM EDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HAIL             CLARKSVILLE             30.44N 85.19W
03/23/2013  E1.00 INCH       CALHOUN            FL   PUBLIC

            VIA WJHG SOCIAL MEDIA.

&&

HARRIGAN
Local storm report, Mar 23, 10:15 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             SOUTHPORT               30.29N 85.64W
03/23/2013  E1.00 INCH       BAY                FL   PUBLIC

            VIA WMBB SOCIAL MEDIA.

&&

HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 9:32 AM EDTSevere Thunderstorm WarningTAEDecatur, Grady43 min
Mar 23, 11:00 AM EDTSevere Thunderstorm WarningTAEBerrien, Cook45 min
Mar 23, 4:09 PM EDTSevere Thunderstorm WarningTAEGrady51 min
Mar 23, 4:30 PM EDTSevere Thunderstorm WarningTAEBerrien30 min
Mar 23, 7:38 PM EDTRiver Flood WarningTAEBerrien, Lowndes6 days

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.